# SDR SWAA2014021725245

- Difficulty date: January 22, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- Aircraft time: 39,275 hours, 26,741 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 591746311
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DOOR FRAME WEB, LT SIDE LOOKING AFT, VENTRAL STAIRWAY BULKHEAD DOOR JAM CRACKED.  REPAIRED JAMB IAW EA.
